Journal article icon

Journal article

A NUMERICAL-ANALYSIS OF AN ELASTICALLY DISSIMILAR 3-DIMENSIONAL SLIDING CONTACT

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Role:
Author
Journal:
PROCEEDINGS OF THE INSTITUTION OF MECHANICAL ENGINEERS PART C-JOURNAL OF MECHANICAL ENGINEERING SCIENCE
Volume:
206
Issue:
3
Pages:
203-211
Publication date:
1992-01-01
DOI:
EISSN:
2041-2983
ISSN:
0954-4062
Source identifiers:
64041
Pubs id:
pubs:64041
UUID:
uuid:36d5271a-5450-4a41-9ae3-4775d0cd97ed
Local pid:
pubs:64041
Deposit date:
2015-03-12

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP